gynecologist-icon
Periods issue
I have been taking ipill from last 5 mnths consecutively ...my last period was 17th jan then a brown discharge accrued after 15 days which lasted for 3 days .. but my periods didn't came this month ..I am 10 days late now . ..what are the chances??
49 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, iPill is a high dosage hormonal pill that affects your body's hormonal balance. Do not take it so frequently. This might be the reason behind your missed periods. Visit a gynecologist and get yourself examined and she will prescribe you medications to induce your periods.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First understand  I pill is an emergency drug... If you need to take too many then definitely have consultation and switch to effective contraception such as low dose pill... Once you took I pill  hormonal disturbances are known... Visit to a gynac.. Do UPT and sonography...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.